Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014, Article ID 538691, 6 pages
http://dx.doi.org/10.1155/2014/538691
Research Article

On Nonautonomous Discrete Dynamical Systems

1Vadodara Institute of Engineering, Kotambi, Vadodara 391510, India
2Department of Mathematics, Faculty of Science, The M.S. University of Baroda, Vadodara 390002, India

Received 26 November 2013; Accepted 18 April 2014; Published 2 June 2014

Academic Editor: Harumi Hattori

Copyright © 2014 Dhaval Thakkar and Ruchi Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define and study expansiveness, shadowing, and topological stability for a nonautonomous discrete dynamical system induced by a sequence of homeomorphisms on a metric space.